# SDR SWIA200921099

- Difficulty date: March 1, 2009
- Submitted: March 9, 2009
- Operation: Air carrier
- Aircraft: N668CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10162
- Aircraft time: 11,830 hours, 8,262 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4853 - OVERHEAD EMERGENCY LIGHT NR 5 INOP.  RELAMPED.
